Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|amy20 - Tue Mar 01, 2005 11:01 am||
i am taking the birth control pill, and have recently started taking ephedrine 8mg for a diet pill, can anyone tell me if the birth controll might effect the ephedrine or ephedrine effect the birth control
many thankz amy x
|Theresa Jones, RN - Wed Mar 02, 2005 4:10 am||
Neither of thse medications (to my knowledge) decrease the effectiveness of the other. However keep in mind that there may be side effects from ephedrine (increased heart rate, blood pressure, nervousness, insomnia etc.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.